# SDR TAMF20090019S

- Difficulty date: March 23, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 448
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK FOUND CORROSION ON SKIN COMMON TO ATC ANTENNA, STA 448 STRINGER 39R/39L.  REPAIR ACCOMPLISHED IAW EWO 767 53-088 AND BOEING SR 1-1249400131.
